Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Bud P and others

Posted by Karen C. on 5/14/04 at 09:31 (150575)


After your lateral release surgery on your knee, did you notice tightening of the knee that was related to TTS. Someone else on the board had mentioned that one of her symptoms of TTS was the tightening of her knee. It made me curious. I just assumed that my knee was flaring up a bit and never even thought that it may be linked to TTS. My NCV test came back negative for TTS. My Ortho Doc said that 'we can try another injection'. I told him no and have an appointment with a new Ortho Doc on the 24th. Maybe I'll get better results with this doctor.


Re: Bud P and others

BudP on 5/19/04 at 20:31 (150886)

I've never had TTS. Just PF. I never had PF until about 18 months after my last release.That was my earlier question.Could it be related?